03-18-2004, 10:19 PM #1
Need some help from medical experts...
as i had mentioned before, wasnt feeling good went to doc, took blood test told me test levels were low ( i konw this happens when i run fina alone @100mg/ed) he ordered a prolactin level test. finally got the resluts back today and he told me my prolactin levels were extremely high, and he thinks possibly it is being caused by a growth on my pituitary gland, so he is sending me for an MRI to see if it is true. what do u guys think? is it the fina? or maybe soething else? should i just go to the mri for the hell of it. he knows im on juice and isnt very happy at all ( but he is jsut a family practioner and dont know **** about steroids i was laughing at all the things he was telling me about them) need help quick. have the mri on tuesday unless i cancel
03-18-2004, 10:51 PM #2
It's the fina most likely
03-18-2004, 10:56 PM #3
im no medical expert, but 98% chance its the fina.....mri's are expensive bro .....might wanna sit that one out
03-18-2004, 11:33 PM #4
"Prolactin impairs the synthesis of gonadal steroids , perhaps interfering with the effects of the pituitary gonadotropins on the ovary (35–37) and by direct effects at the hypothalamus (38). This action has not been unequivocally demonstrated in the testis, although low serum testosterone levels are found in AP-treated rats (39) and in men with hyperprolactinemia related to AP treatment (37) or pituitary adenomas (40). Low serum estradiol levels in women are known to promote BWG, perhaps by increasing the brain levels of neuropeptide Y (NPY), which stimulates appetite, and decreasing colecistokinin (CCK) and corticotropin-releasing hormone (CRH), which diminish appetite (41). It is unclear how estradiol modulates BW in men. In any case, severely obese men display a decrease in the testosterone -estradiol ratio. As a whole, the effects of hyperprolactinemia on gonadal steroids (estradiol and testosterone decrement in women and men, respectively) appear to promote BWG and adiposity " (Canadian Journal of Psychiaty)
Well I found this in a search. It may be that your body is sensing extra androgens and is reacting by increasing prolactin in an effort to control what it percieves as endogenous synthesis of gonadal steroids. I'd either get off the gear and wait a few months or wait a few months following you cycle and have the levels checked again.
03-18-2004, 11:37 PM #5
I say it's the fina - did you have any problems before running it ? If not - it's the fina
03-18-2004, 11:41 PM #6
03-18-2004, 11:42 PM #7Originally Posted by Da Bull
03-19-2004, 08:15 AM #8
this is the first time it has ever happened to me so maybe it is jsut the fina. im gonna add some test prop in to see how that works
03-19-2004, 08:33 AM #9
with extremely high prolactin levels keeps your eyes open for gyno (in this case lactating nips)
run some B6 ED or bromo
03-19-2004, 08:59 AM #10
Why don't you consider lowering the dose? 100mg is a alot
I think you'll get pretty close results with 75mg and less side effects
03-19-2004, 09:17 AM #11
Treat it as you would prog-related gyno.....B6 or bromo. I'm willing to bet that even though the majority of us don't see prog-related gyno, if we had our prolactin levels checked during any cycle including deca , fina, etc, we'd have elevated prolactin levels too. If the doc has no indication you're using AAS, he makes the next most logical assumption.
03-19-2004, 10:19 AM #12
What is high prolactin levels.. my english isn't that good.. ???
03-19-2004, 10:23 AM #13
Ask your doctor about prescribing you Dostinex. Youll have your levels to 0 before you know it.
It is possible you have something going on with your pituary glands, but I would say its the tren . Not knowing anything about you though, I wouldnt be one to rule that out though.
03-19-2004, 10:35 AM #14Originally Posted by Billy_Bathgate
03-19-2004, 01:17 PM #15
ill ask him about the dostinex, but he does know im using juice. i told him just when i went for my checkup in cause anything was off. until i ask him for the script how should i run the prop? shoul di hit it at 100mg/ed or keep it at 50mg/ed? thanks for all the help u guys are the shiznit. haha. also bromo isnt illegal correct? where can i get some at? if i should havent asked that please pm me and let me know
03-20-2004, 10:59 AM #16
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)